Nurofen Rapid Relief Mx Strength 400mg 20 Capsules
Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Each capsule contains 400mg Ibuprofen, meaning only 1 capsule is needed per dose.
These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.
(PHARMAC ONLY)
Coens Pharmacy
Wolfe Tone Square, Town Lots,
Bantry, Cork, P75A780
Mon–Sat: 8:30am–6:30pm
Sundays: 11:30am–1:00pm
Newtown Pharmacy
Glengarriff Road, Bantry, Co. Cork,
P75EF21
Mon–Sat: 8:30am–6:00pm
Bantry Pharmacy
Dromleigh South, Bantry, Co. Cork,
P75T611
Mon–Fri: 8:30am–6:00pm
We use necessary cookies to make this site work, we also use optional analytics cookies to enhance user experience - but these are disabled by default See our Cookie Policy
Accept All Reject All Settings